An optimal O(nm) algorithm for enumerating all walks common to all closed edge-covering walks of a graph

M. Cairo, P. Medvedev, N. O. Acosta, R. Rizzi, A. I. Tomescu

Research output: Contribution to journalArticle

Original languageEnglish (US)
Article number48
JournalACM Transactions on Algorithms
Volume15
Issue number4
DOIs
StatePublished - Jul 2019

Fingerprint

Walk
Covering
Closed
Graph in graph theory

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)

Cite this

Cairo, M. ; Medvedev, P. ; Acosta, N. O. ; Rizzi, R. ; Tomescu, A. I. / An optimal O(nm) algorithm for enumerating all walks common to all closed edge-covering walks of a graph. In: ACM Transactions on Algorithms. 2019 ; Vol. 15, No. 4.
@article{4c1f56a721974dd8b7c7200773dea333,
title = "An optimal O(nm) algorithm for enumerating all walks common to all closed edge-covering walks of a graph",
author = "M. Cairo and P. Medvedev and Acosta, {N. O.} and R. Rizzi and Tomescu, {A. I.}",
year = "2019",
month = "7",
doi = "10.1145/3341731",
language = "English (US)",
volume = "15",
journal = "ACM Transactions on Algorithms",
issn = "1549-6325",
publisher = "Association for Computing Machinery (ACM)",
number = "4",

}

An optimal O(nm) algorithm for enumerating all walks common to all closed edge-covering walks of a graph. / Cairo, M.; Medvedev, P.; Acosta, N. O.; Rizzi, R.; Tomescu, A. I.

In: ACM Transactions on Algorithms, Vol. 15, No. 4, 48, 07.2019.

Research output: Contribution to journalArticle

TY - JOUR

T1 - An optimal O(nm) algorithm for enumerating all walks common to all closed edge-covering walks of a graph

AU - Cairo, M.

AU - Medvedev, P.

AU - Acosta, N. O.

AU - Rizzi, R.

AU - Tomescu, A. I.

PY - 2019/7

Y1 - 2019/7

UR - http://www.scopus.com/inward/record.url?scp=85070062714&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85070062714&partnerID=8YFLogxK

U2 - 10.1145/3341731

DO - 10.1145/3341731

M3 - Article

AN - SCOPUS:85070062714

VL - 15

JO - ACM Transactions on Algorithms

JF - ACM Transactions on Algorithms

SN - 1549-6325

IS - 4

M1 - 48

ER -